# SDR 2001UALA00719

- Difficulty date: May 10, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Aircraft time: 61,165 hours, 35,367 cycles
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, THE FLIGHT CREW HEARD A FIRE WARNING BELL WITH NO INDICATION OF THE SOURCE. THE AIRCRAFT CONTINUED TO ORD. CREW REPORTED THAT ON CLIMBOUT THRU FL200, FIRE BELL SOUNDED WITH NO OTHER INDICATIONS. RESET SYS, TESTED ENG'S AND CARGO SYS'S, ALL TESTED NORMAL.
